# SDR SWIA971976

- Difficulty date: September 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 17,504 hours, 15,761 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Failed
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 120 KTS ''TO CONFIG SPOILERS'' ORAL AND RED MESSAGE.  ABORTED TAKEOFF.  AC FERRIED TO SLC.  REMOVED AND REPLACED LEFT OUTBOARD SPOILERON PCU.  OPS CHECKS GOOD.
